Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Rational Approximation with a Vanishing Weight Function and with a Fixed Value at Zero

Charles B. Dunham
Mathematics of Computation
Vol. 30, No. 133 (Jan., 1976), pp. 45-47
DOI: 10.2307/2005428
Stable URL: http://www.jstor.org/stable/2005428
Page Count: 3
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rational Approximation with a Vanishing Weight Function and with a Fixed Value at Zero
Preview not available

Abstract

Chebyshev approximation by ordinary rational functions with respect to a vanishing weight function is considered. A best approximation is characterized by alternation and is unique but may not exist. The problem arises in Kuki's technique for rational approximation with interpolation at zero and with Williams' interpolating rationals.

Page Thumbnails

  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47